# SDR MALA000123

- Difficulty date: January 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6068T56P01
- Part serial: GRTG1047
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 2968 - LEFT AIR VALVE LIGHT ON DURING CLIMB-OUT, CAME BACK ON AFTER SWITCHING ENGINE ICE BACK ON AS PER QRH.  MAINTENANCE REPLACED LEFT ANTI-ICE START BLEED VALVE PER GE CT-7 MM 75-00-00. OPS CHECKS GOOD PER GE MM 72-00-00.  (M)
